# SDR DALA12001696311

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,013 hours, 7,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 3 EMERGENCY LIGHTS OUT BETWEEN ROWS 77 AND 78.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPS CHECKED OK.
